| Model Number |
96-2041 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical adverse event received for swelling and increased feeling of instability; poly failure and tibial wear.Event is serious and is considered moderate.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2002, date of revision: unk, date of event: (b)(6) 2023, (right knee).Treatment: revision; insert was revised.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2002, patient received a right total knee replacement to address pain and a severe posterolateral depression of the tibial plateau from fracture malunion.Patient had no complications.On (b)(6) 2023, patient's right knee was revised to address gross failure of the polyethylene, with symptoms of pain, swelling, instability and insert issues.It was found that femur and tibial tray components are well-fixed.The insert was found to be worn, delaminated, and fractured at the medial posterior lip.The patella was found to not be significantly worn and was retained.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.